# SDR 2002FA0001240

- Difficulty date: October 14, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Part time: 82 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PROPELLER SPINNER BULKHEAD, CRACKED AT ONE FLANGE AT PROPELLER BLADE CUT OUT.  EDGE WITH NUTPLATE AND SCREW STILL ATTACHED TO PROPELLER SPINNER.  AFT SPINNER BULKHEAD REPLACED AT 82.2 HOURS .
